Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Swollen penis with soreness after injecting male enhancement product. Shrinking of penis. Reason?

yes i had been injecting myself with male enhancement product called trimix for a least two years about 3 months ago I notice upon injecting on this occurrence there was an uncomfortable sensation with the injection. I notice later that my penis has swollen and was very sore on right side middle and upper part of penis. As of now Im experiencing a decreasing in size of my Penis. my regular size was 10 and now it looks like 8 please tell my what is happening and will this go away on its on., I am freaking out
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Although I understand your concerns, it seems to be an infection that is leading you to have this uncomfortable sensation as well as having the swelling. I hope you consult a local doctor to get a physical examination done to find out if you need medications esp. antibiotics to help with the infection and analgesics and antiinflammatory drugs to help with pain and swelling respectively. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor